Real Analysis Exchange

Radii of Convergence of Power Series

S. James Taylor, János T. Tóth, and Tibor Šalát

Full-text: Open access

Abstract

The paper is closely related to an earlier paper of two authors of this paper (cf. [4]). In the paper radii of convergence of power series are investigated as values of a function defined on the Fréchet's space using the well--known formula of Cauchy and Hadamard.

Article information

Source
Real Anal. Exchange, Volume 24, Number 1 (1998), 263-274.

Dates
First available in Project Euclid: 23 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.rae/1300906027

Mathematical Reviews number (MathSciNet)
MR1691750

Zentralblatt MATH identifier
0886.40002

Subjects
Primary: 40A30: Convergence and divergence of series and sequences of functions 30B10: Power series (including lacunary series)

Keywords
radius of convergence $\sigma$--porous set Hausdorff dimension

Citation

Šalát, Tibor; Taylor, S. James; Tóth, János T. Radii of Convergence of Power Series. Real Anal. Exchange 24 (1998), no. 1, 263--274. https://projecteuclid.org/euclid.rae/1300906027


Export citation